# SDR SWAA2024090315118

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS440 TO BS460 LBL21 FWD CARGO COMPARTMENT 2024-454300<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOC BTW BS440 TO BS460 LBL21 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 AND DWG 143A7505; SHEET 3 REV A.;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL AND FASTENERS LOC BTW BS440 TO BS460 LBL21 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 AND DWG 143A7505; SHEET 3 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOC BTW BS440 TO BS460 LBL21 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 AND DWG 143A7505; SHEET 3 REV A. SEE INDIVIDUAL SIGN OFF BELOW.
